RIT Digital Archive

Strongly graded hereditary orders

RIT Digital Archive

Show simple item record

dc.contributor.author Haefner, Jeremy
dc.contributor.author Pappacena, Christopher
dc.date.accessioned 2009-06-02T15:51:54Z
dc.date.available 2009-06-02T15:51:54Z
dc.date.issued 2001-08-28
dc.identifier.citation arXiv:math/0108192v1 en_US
dc.identifier.uri http://hdl.handle.net/1850/9708
dc.description The original publication is available at arxiv.org en_US
dc.description.abstract Let R be a Dedekind domain with global quotient field K. The purpose of this note is to provide a characterization of when a strongly graded R-order with semiprime 1-component is hereditary. This generalizes earlier work by the first author and G. Janusz in (J. Haefner and G. Janusz, Hereditary crossed products, Trans. Amer. Math. Soc. 352 (2000), 3381-3410). en_US
dc.language.iso en_US en_US
dc.subject hereditary en_US
dc.subject inner grading en_US
dc.subject order en_US
dc.subject outer grading en_US
dc.subject strongly graded en_US
dc.title Strongly graded hereditary orders en_US
dc.type Article en_US


Files in this item

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Search RIT Digital Archive


Advanced Search

Browse

My Account